# SDR YNTA200728102

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N281BT
- Make and model: Braero HS125700A
- Aircraft serial: NA0281
- Aircraft time: 11,719 hours, 7,043 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: CN635MESP56
- Condition: Corroded
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE FLAP SYSTEM FAILED TO EXTEND PAST 15 DEGREES AND THEN BECAME STUCK AT 15 DEGREES.  TRIED TO SET FLAPS TO 25 DEGREES AND FLAPS DID NOT MOVE, RESET FOR 15 DEGREES AND THEN UP TO 0 DEGREES WITH NO MOVEMENT.  RESELECTED FLAPS TO 15-DEGREE POSITION.  LANDED UNEVENTFULLY.  AIRCRAFT FLAP SYSTEM HAD BEEN WORKED ON 05/09/2007 WHERE THE FOLLOWING PARTS WERE REPLACED LEFT FLAP TRUNNION YOKE P/N 25CW733A, BOLT, HEX, WASHER, NUT AN OPS CHECK WAS ACCOMPLISHED AND A TEST FLIGHT CONDUCTED ON 05/10/2007.  FOUND FLAP SYSTEM TO BE OPERATIONALLY SATISFACTORY IN BOTH INSTANCES.  FOUND FLAP CONTROL UNIT INPUT LEVER ROD END CORRODED.  REMOVED FLAP INPUT LEVER ROD END P/N CN6-3
